# SDR SWIA201334075

- Difficulty date: July 7, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 25,157 hours, 20,964 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP CHAFING ON UPPER SKIN DOUBLER UNDER PANEL 584CB.  C-CHECK REPAIRED AREA UNDER INBD FLAP PANEL IAW REO.
